Pacific Journal of Mathematics

More on Phragmén-Lindelöf for function algebras.

I. Glicksberg

Article information

Source
Pacific J. Math., Volume 54, Number 2 (1974), 25-38.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911291

Mathematical Reviews number (MathSciNet)
MR0380415

Zentralblatt MATH identifier
0328.46056

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

Glicksberg, I. More on Phragmén-Lindelöf for function algebras. Pacific J. Math. 54 (1974), no. 2, 25--38. https://projecteuclid.org/euclid.pjm/1102911291


Export citation

References

  • [1] I. Glicksberg, Maximal algebras and a theoremof Rado, Pacific J. Math., 14 (1964), 919-941; correction 19 (1966), 587.
  • [2] I. Glicksberg,A Phragmen-Lindeftheoremfor functional algebras,?a.ci&c J. Math., 22 (1967), 401-406.
  • [3] K. de Leeuw and Y. Katznelson, Functionsthat operate on non-selfadjoint algebras, J. d'Analyse Math. 11 (1963), 207-219.
  • [4] E. L. Stout, The Theory of UniformAlgebras, Bogden and Quigley, Tarrytown on Hudson, New York, 1971.
  • [5] E. C. Titchmarsh, The Theory of Functions, Oxford University Press, 2nd Ed., 1937.